# SDR SIMA20250514002

- Difficulty date: May 14, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? RH UPPER SEAT TRACK HAS CORROSION AT FR 77. (LEVEL 2 CORROSION). BLENDED CORROSION FROM RH UPPER SEAT TRACK AT FR 77 AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW ERJ 175 SRM 53-23-10AD01 AND ETN-EJ-53-010.
